Publications 2021:
Select Year:

A. Cima, A. Gasull, V. Mañosa.
Phase portraits of random planar homogeneous vector fields.
Qual. Theory Dyn. Syst., 20(3), 2021. [DOI]
 [Preprint] [Abstract]

E. Freire, E. Ponce, J. Torregrosa, F. Torres.
Limit cycles from a monodromic infinity in planar piecewise linear systems.
J. Math. Anal. Appl., 496, 124818, 2021. [DOI]
 [Preprint] [Abstract]

B. García, J. Llibre, A. Lombardero, J. S. Pérez del Río.
Analytic integrability of quasi-homogeneous systems via the Yoshida method.
J. Symbolic Comput., 104, 960-980, 2021. [DOI]
 [Preprint] [Abstract]

J. Giné, L. F. d. S. Gouveia, J. Torregrosa.
Lower bounds for the local cyclicity for families of centers.
J. Differential Equations, 275, 309-331, 2021. [DOI]
 [Preprint] [Abstract]

L. F. d. S. Gouveia, J. Torregrosa.
Lower bounds for the local cyclicity of centers using high order developments and parallelization.
J. Differential Equations, 271, 447-479, 2021. [DOI]
 [Preprint] [Abstract]

L. F. d. S. Gouveia, J. Torregrosa.
Local cyclicity in low degree planar piecewise polynomial vector fields.
Nonlinear Anal. Real World Appl., 60, 103278, 2021. [DOI]
 [Preprint] [Abstract]

M. R. A. Gouveia, J. Llibre, L. A. Roberto.
Phase portraits of the quadratic polynomial Liénard differential systems.
Proc. Roy. Soc. Edinburgh Sect. A, 151, 202-216, 2021. [DOI]
 [Preprint] [Abstract] [Preprint at DDDUAB]

J. L. G. Guirao, J. Llibre, J. A. Vera, B. A. Wade.
Periodic solutions and their stability for some perturbed Hamiltonian systems.
Int. J. Geom. Methods Mod. Phys., 18(1), 2021. [DOI]
 [Preprint] [Abstract]

J. Llibre, C. Valls.   NEW 2020-10-30
The Euler-Jacobi formula and the planar quadratic-quartic polynomial differential systems.
Proc. Amer. Math. Soc., 149(1), 135-141, 2021. [DOI]
 [Preprint] [Abstract]

M. Ollé, Ò. Rodríguez, J. Soler.   NEW 2021-01-13
Transit regions and ejection/collision orbits in the RTBP.
Commun. Nonlinear Sci. Numer. Simul., 94, 105550, 2021. [DOI]
 [Preprint] [Abstract]

I. Sánchez Sánchez, J. Torregrosa.
Criticality via first order development of the period constants.
Nonlinear Anal., 203, 112164:1-21, 2021. [DOI]
 [Preprint] [Abstract]